# SDR NACA2023100500001

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,811 hours, 20,077 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2 STATUS MESSAGE. DEFERRED LH ENGINE FIRE LOOP 2 IAW MEL 26-11-01-01 CAT C ON 10/5/2023. FOUND LOOSE TERMINAL AT LWR FORWARD LOOP, TIGHTENED SAME OPS NORMAL IAW AMM 26-11-00
